×

zbMATH — the first resource for mathematics

Measures orthogonal to algebras and sets of antisymmetry. (English) Zbl 0111.11801

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] H. S. Bear, Some boundary properties of function algebras, Proc. Amer. Math. Soc. 11 (1960), 1 – 4. · Zbl 0090.09302
[2] Errett Bishop and Karel de Leeuw, The representations of linear functionals by measures on sets of extreme points, Ann. Inst. Fourier. Grenoble 9 (1959), 305 – 331. · Zbl 0096.08103
[3] Errett Bishop, A minimal boundary for function algebras, Pacific J. Math. 9 (1959), 629 – 642. · Zbl 0087.28503
[4] Errett Bishop, A generalization of the Stone-Weierstrass theorem, Pacific J. Math. 11 (1961), 777 – 783. · Zbl 0104.09002
[5] Errett Bishop, A general Rudin-Carleson theorem, Proc. Amer. Math. Soc. 13 (1962), 140 – 143. · Zbl 0101.08807
[6] Louis de Branges, The Stone-Weierstrass theorem, Proc. Amer. Math. Soc. 10 (1959), 822 – 824. · Zbl 0092.11801
[7] Andrew Browder and John Wermer, Some algebras of functions on an arc, J. Math. Mech. 12 (1963), 119 – 130. · Zbl 0113.31403
[8] Lennart Carleson, Representations of continuous functions, Math. Z. 66 (1957), 447 – 451. · Zbl 0086.27702
[9] N. Dunford and J. Schwartz, Linear operators. I, Interscience, New York, 1958. · Zbl 0084.10402
[10] K. Hoffman and I. M. Singer, Maximal algebras of continuous functions, Acta Math. 103 (1960), 217 – 241. · Zbl 0195.13903
[11] A. M. Gleason, Function algebras, Seminars on Analytic Functions, Vol. 2, pp. 213-226, Institute for Advanced Study, Princeton, N. J., 1957.
[12] L. H. Loomis, The spectral characterization of a class of almost periodic functions., Ann. of Math. (2) 72 (1960), 362 – 368. · Zbl 0094.05801
[13] Charles E. Rickart, General theory of Banach algebras, The University Series in Higher Mathematics, D. van Nostrand Co., Inc., Princeton, N.J.-Toronto-London-New York, 1960. · Zbl 0095.09702
[14] Walter Rudin, Boundary values of continuous analytic functions, Proc. Amer. Math. Soc. 7 (1956), 808 – 811. · Zbl 0073.29701
[15] Walter Rudin, Continuous functions on compact spaces without perfect subsets, Proc. Amer. Math. Soc. 8 (1957), 39 – 42. · Zbl 0077.31103
[16] G. E. Šilov, On rings of functions with uniform convergence, Ukrain. Mat. Žurnal 3 (1951), 404 – 411 (Russian). · Zbl 0045.21204
[17] John Wermer, Dirichlet algebras, Duke Math. J. 27 (1960), 373 – 381. · Zbl 0099.32002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.